# SDR AWXA200400631

- Difficulty date: June 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 44,718 hours, 30,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 6579
- Condition: Defective
- Location: Zone 202
- Part time: 28,423 hours, 19,915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF PHX EN ROUTE FOR GEG, EQUIPMENT COOLING "OFF" LIGHT ILLUMINATED, SYSTEM INOPERATIVE IN NORMAL AND ALTERNATE, DIVERTED TO LAS FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED LOW FLOW SENSORS M100 AND T-464 IAW BMM 21-58-43, AND REPLACED AIR FILTER FOR EQUIPMENT BLOWER FANS, ALTERNATE SYSTEM OPERATIONAL CHECK WAS GOOD.  NORMAL EQUIPMENT COOLING FAN STILL INOPERATIVE; ISSUED MEL 21-27, COND. 2 "EQUIPMENT COOLING SUPPLY FAN INOP". SUPP - ON 06/15/2004 MAINTENANCE REMOVED AND REPLACED THE MAIN EXHAUST EQUIPMENT COOLING FAN IAW BMM 21-58-12. SUPP - EXHAUST EQUIPMENT COOLING FAN S/N 6579 FAILED FUNCTIONAL CHECK AT REPAIR VENDOR FOR LOW RPM. FOUND BEARINGS ROUGH AND BINDING.
